# SDR FEHA201704100087

- Difficulty date: April 9, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N55EA
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600055
- Aircraft time: 9,008 hours, 9,149 cycles
- Engine: Pwc JT15D5D
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Mlg Indication
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ENTERED DOWNWIND LEG FOR RUNWAY, EXTENDED GEAR AND RT MAIN DOWN AND LOCKED INDICATION (GREEN LIGHT) FAILED TO ILLUMINATE. DECISION WAS MADE TO RETURN TO DEPARTURE. EXTENDED GEAR AND INDICATION RESULT WAS THE SAME AS IT WAS ON APPROACH.  A FLYBY WAS PERFORMED AND THE TOWER VISUALLY CONFIRMED THE THE RT MAIN GEAR WAS DOWN.  INITIATED EMERGENCY GEAR EXTEND PROCEDURES AND LANDING WAS ACCOMPLISHED WITH NO FURTHER DIFFICULTIES. INDICATION PROBLEM ONLY. FOUND INTERMITTENT WIRE SPLICE. REMOVED AND REPLACE WITH NEW SPLICE. SYSTEM OPS CHECK GOOD.
